The stability of a program manifold. I
Differencialʹnye uravneniâ, Tome 9 (1973) no. 5, pp. 846-856
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1973_9_5_a6,
author = {I. A. Mukhametzyanov},
title = {The stability of a program {manifold.~I}},
journal = {Differencialʹnye uravneni\^a},
pages = {846--856},
year = {1973},
volume = {9},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1973_9_5_a6/}
}
I. A. Mukhametzyanov. The stability of a program manifold. I. Differencialʹnye uravneniâ, Tome 9 (1973) no. 5, pp. 846-856. http://geodesic.mathdoc.fr/item/DE_1973_9_5_a6/